# SDR UALA2013072605244

- Difficulty date: July 21, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 48,588 hours, 5,874 cycles
- Engine: Pwa PW4090
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 756603E
- Part serial: 1337
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: D

## Discrepancy

ACFT RETURN TO THE BLOCKS.  NO OUTPUT LEFT IDG.  REPLACED LEFT GCU, OPS CHECKED GOOD.
